| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.The battery pins and paddle retainers were replaced as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The customer provided stryker with the available patient information.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off during a patient involved event.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Event or Problem Description
Additional Manufacturer Narrative
A review of the electronic record showed that the device had unexpectedly lost power.As a result, the reported issue was verified.A cause of the reported issue could not be determined.